# SDR 9502869968

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Amplifier
- Part number: 94840213
- Condition: Malfunctioned
- Location: E/E Compartment
- Part time: 36,604 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO CABIN PRESSURIZATION FAILED AFTER TAKEOFF.  CABIN PRESSURE WENT TO FULL INCREASE RELIEVING PRESSURE AT 8.06 PSI AND SHOWING NEGATIVE CABIN ALTITUDE.  NORMAL CABIN PRESSURE WAS REGAINED USING MANUAL CONTROL BUT VERY DIFFICULT TO MAINTAIN.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  REPLACED CABIN PRESSURE AMPLIFIER.  OPERATIONAL CHECK OK ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
